# SDR P5CA9701838

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 65B8039033
- Condition: Broken
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND, FOUND NR 4 LEFT WING LEADING EDGE FLAP HANGING DOWN.  REPLACED BROKEN TORQUE TUBE ASSEMBLY FROM DRIVE ACTUATOR TO SCREW JACK PER BOEING M/M 27-81-05 PAGE 401 TO 407.  OPERATIONAL CHECK GOOD.
